MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020006
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 11/19/2025
Type of Reportable Event Death
Event or Problem Description
This notification was reviewed due to a patient passing away on (b)(6) 2025; however, the death is unrelated as it was reported the injury did not result in permanent impairment to body function or permanent damage to body structure.The respiratory insufficiency was treated via hospitalization.The device was being used off label as the patient was prescribed 2l/min of oxygen while the in-home flowmeter would only deliver a maximum of 1l/min.If further information becomes available, an additional report will be filed.The manufacturer concludes no further action is needed at this time.
 
Additional Manufacturer Narrative
The manufacturer previously reported a patient passing away on (b)(6) 2025; however, the death is unrelated as it was reported the injury did not result in permanent impairment to body function or permanent damage to body structure.The respiratory insufficiency was treated via hospitalization.The device was being used off label as the patient was prescribed 2l/min of oxygen while the in-home flowmeter would only deliver a maximum of 1l/min.Correction includes box h: type of reported complaint updated to "death".

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24249053
Report Number2518422-2026-003944
Device Sequence Number9970333
Product Code CAW
UDI-Device Identifier00606959032552
UDI-Public(01)00606959032552
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1020006
Device Catalogue Number1020006
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age83 YR
Patient SexMale